MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY ROOT WITH BLOOD PRESSURE AND TEMPERATURE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY ROOT WITH BLOOD PRESSURE AND TEMPERATURE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 9695
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact h3 other text: device not returned.
 
Event or Problem Description
The customer reported a root "temperature issue" as the device was "reading [the] wrong temp." per additional information from the customer, "the readings were inconsistent and fluctuated unexpectedly." the following sequence of readings were observed: 98.2, 99.1, 99.4, and 98.4.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned root was evaluated; however, the customer temperature probe was not returned for analysis.The device was able to obtain measurements for all enabled parameters.No product performance issues related to temperature measurements were identified when the root was tested with a lab temperature probe.The device was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
ROOT WITH BLOOD PRESSURE AND TEMPERATURE
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23519167
Report Number3019388613-2025-00150
Device Sequence Number9769988
Product Code MWI
UDI-Device Identifier00843997011907
UDI-Public(01)00843997011907(11)231207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9695
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown